Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feels dizzy and sleepy, weight gained. Advice?

hello doctor, I m 40 years old staying in KSA & my nature of job is on Pc sitting for 8 hrs with an hour break I m feeling daizyness always sleepy before i used to go for a walk my weight was constant no increase no decrease i left walking for a month and my weight shoot up to 10 kgs Plz advice why this happening to me
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello.Thanks for the question.10 kg weight gain in one month is not normal at all and just stopping walking won't cause such shoot up in duration of one month.Few cause which can cause sudden weight gain are liver,kidney diseases,water retention,ascitis,thyroid issues or even cardiac issues etc.So this should be surely investigated and needs consultation with doctor.So please consider seeing doctor sooner.Hope this answers your question.Regards.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor